RESPIRONICS, INC. TRILOGY 200 VENTILATOR, U.S.A.-RECERT; VENTILATOR, CONTINUOUS, FACILITY USE
Back to Search Results |
| Model Number |
U1040005 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed the positive flow verify test step during testing.The device was recalibrated to address the issue.Additionally, unrelated to the test fail, the device was found to have feet missing.Feet installed to address the issue.